Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION JPLASMA
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOVIE MEDICAL CORPORATION JPLASMA
Catalog Number
BVX-150-BPP
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes
Burn(s) (1757); Injury (2348); Patient Problem/Medical Problem (2688)
Date of Event
11/11/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient received a burn on the neck after a liposuction procedure followed by renuvion.
New Search
Submit an Adverse Event Report
Brand Name
JPLASMA
Common Device Name
JPLASMA
Manufacturer
(Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key
9411289
Report Number
3007593903-2019-00031
Device Sequence Number
17194149
Product Code
GEI
UDI-Device Identifier
00607151011925
UDI-Public
00607151011925
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K183610
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/05/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
BVX-150-BPP
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
11/13/2019
Initial Report FDA Received Date
12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Disability;